# SDR CA991229051

- Difficulty date: October 21, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 9,460 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bolt
- Part number: 369D255031
- Condition: Loose
- Location: T/R Driveshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT FOR THE FWD T/R DRIVESHAFT COUPLING WAS FOUND LOOSE. BOLT REPLACED.
